Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Chest pains due to GERD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions
User :   I m having chest pains. I was having cheat pains on and off oin the left side for the last four months. I ve had EKG S, Echocardiogram, chest x-rays, blood work and everything was normal. But, today I m having pain in the middle of my chest between my breast.. could this be cardiac?I m a 33 year old female whose overweight (working on that) and smoke occassionally maybe a few times a week.
Doctor :   hi
User :   hi
Doctor :   do u have any other stmptoms other than this pain ?
User :   I was advised by one of the doctors here to get an EKG everytime I have chest pains...if that was the case I would be in the er or doctor everyother day
User :   every so often shortness of breath but once I realize Im hyperventilating I calm down/....btw I do suffer from anxiety
Doctor :   epigastric chest pain, is most probably caused by GERD or gastritis in people with weight issues and obesity
User :   Also, I just had a stress test this past Monday and came back normal Doc said I have a strong heart ...I also get lightheead
Doctor :   also panic attacks can present as a chest pain and discomfort as well
Doctor :   in that case, there is nothing to be worried about
User :   So you don't think its cardiac especially with all the tests Ive been having
User :   well the other doc on here gave me more anxiety
Doctor :   yes , mostly it is due to reflux disoder
Doctor :   GERD
User :   I guess m,y next doc is a gastro
Doctor :   takr some tums and mylanta to reduce the acidity
Doctor :   and omeprazole tables daily to reduce acid secretion
Doctor :   these will reduce your symptoms to minimum
User :   Ok thank you very much...aslo, I just wanted to get your opinion on SSRI's my doctor prescribed me Lexapro and got an allergic reaction do you think it's necessary or should I try therapy and anti anxiety like xanax
Doctor :   a;so tale anxiolytic medications with preescription by your doctor to control your anxiety
User :   what exactly is that?
Doctor :   yes , you can change ot
Doctor :   i meant xanax
Doctor :   this can help your anxiety
User :   ok thank you very much for your time!
Doctor :   you are most welcome
Doctor :   thanks for consulting me here
User :   Have a goodnight
Doctor :   you too
Doctor :   take care and bye for now
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor